Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Have atopic dermatitis, rashes on limbs, scaly scalp. Which medicine is safe?

my son who is now 20 months, suffering from atopic dermatitis , has rashes in both the limbs ...also scaly scalp....kindly suggest..kind of soaps, creams and oil to use... at the moment i am using oilatum soap and lotion. also kindly let me know which of the following is safe .. 1. mometesone furate cream 1mg 2.tacrolimus ointment 0.03%w/w 3. hydrocortisone aceponate cream 0.127 % 4. tacrolimus ointmnt 0.1%w/w since all these medicine comes very scaring remarks abt the usuage and side effects. pls help...
Asked On : Sun, 3 Feb 2013
Answers:  2 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for the specific question. It seems that you kn ow about various options and you are asking for the best.
In my opinion you are given the best medications.
I feel that mometasone can be used for severe exacerbations, hydrocortisone can be used if the lesion is mild, and to avoid exacerbations tacrolimus or pimecrolimus should be used.
Avoid egg, fish, sea food, nuts, and ice creams both in the child and in you in case if you breast feed.
Think positive as atopic children are more brilliant than others.
Answered: Sun, 3 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Dermatologist Dr. Puvvula Kishore Kumar's  Response
welcome to HCM...,
For Atopic Dermatitis....Tacrolimus ointment is..,
safe...on scalp area..use Sebowash...shampoo lotion
Answered: Sun, 3 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor